# SDR QXEA2015042200220

- Difficulty date: April 22, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 33,375 hours, 34,774 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 697072004
- Part serial: DAP0391
- Condition: Malfunctioned
- Location: Overspeed
- Part time: 19,249 hours, 20,650 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER RPM ON NR 2 ENGINE IN THE 1020 SETTING FLUCTUATE BETWEEN 1020 AND 1000 RPM. FOUND FAULT CODE 158 IN CDS.  AS A PRECUATION REPLACED THE NR 2 OVERSPEED GOVERNOR. FAULT CODE DID NOT RETURN.  RETURNED TO SERVICE.
